# SDR SWAA2012062805379

- Difficulty date: June 21, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 50,042 hours, 40,178 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SKIN CRACKED BETWEEN BS 827 TO BS 846, STR 24R.  REPAIRED SKIN IAW SRM.
